MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 1010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lab analysis review of the device memory found there was a charge-timeout a few months prior to explant.This indicates that the device was unable to provide a shock at that time.During analysis, the device completed a full energy charge in 8 seconds, which is normal.The device case was removed, and all 3 cells of the battery were found to be depleted equally.The current drain was normal.The cause of the charge-timeout could not be established.
 
Event or Problem Description
It was reported that this device was explanted for normal battery depletion.It had been implanted greater than seven years.The lab analysis review of the device memory found there was a charge-timeout a few months prior to explant.This indicates that the device was unable to provide a shock at that time.There were adverse patient effects.A new device was implanted.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17760933
Report Number2124215-2023-50633
Device Sequence Number15117048
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public00802526562808
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/30/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA014022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexMale